Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 35, Pages 2203-2220
http://dx.doi.org/10.1155/S0161171203212370

Hausdorff measure of the singular set of quasiregular maps on Carnot groups

Departamento de Matemática, Universidad Técnica Federico Santa María, Casilla 110-V, Valparaíso, Chile

Received 14 December 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Irina Markina, “Hausdorff measure of the singular set of quasiregular maps on Carnot groups,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 35, pp. 2203-2220, 2003. doi:10.1155/S0161171203212370